Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 10, Pages 613-620
http://dx.doi.org/10.1155/S0161171202011407

Mappings of terminal continua

1Mathematical Institute, University of Wrocław, pl. Grunwaldzki 2/4, Wrocław 50-384, Poland
2Instituto de Matemáticas, Universidad Nacional Autónoma de México, Circuito Exterior, Ciudad Universitaria, 04510, México, D.F., Mexico

Received 17 January 2001; Revised 17 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janusz J. Charatonik, “Mappings of terminal continua,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 10, pp. 613-620, 2002. https://doi.org/10.1155/S0161171202011407.